General Letters in Mathematics

Volume 9 - Issue 1 (3) | PP: 17 - 32 Language : English
DOI : https://doi.org/10.31559/glm2020.9.1.3
559
27

General RM Rings

Chenar Abdul Kareem Ahmed
Received Date Revised Date Accepted Date Publication Date
19/5/2020 17/6/2020 23/7/2020 13/10/2020
Abstract
The concept of central RM rings is introduced in this paper as a generalization of RM rings. Since every RM ring is central RM we study the sufficient condition for a central RM ring to be a RM one. It is shown that every central reversible and hence every central symmetric is central RM ring, however converse implications are wrong. It is also proven that the polynomial ring R[x] is central RM ring if R is central RM and quasi-Armendariz. Also -RM ring has been studied with it is central.


How To Cite This Article
Ahmed , C. A. K. (2020). General RM Rings . General Letters in Mathematics, 9 (1), 17-32, 10.31559/glm2020.9.1.3

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.